# SDR SWAA013279

- Difficulty date: December 8, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 57,353 hours, 36,936 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 31354
- Part serial: 0171
- Condition: Unserviceable
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY EVAC SLIDE PRESS IND OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER MM.
